# SDR HNAA2018101700257

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 43,092 hours, 39,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 635 33-51 0018250 14OCT18 SBY CLOSE EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR INOP. 31254 00 SPE FACT 14OCT18 10:42 SBY R&R EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR & RESET CIRCUIT BREAKER. OPS CHECK GOOD CEILING PANEL RESECURED. P/N ON/OFF 7444-1
